Show simple item record

dc.contributor.authorIslam, MH
dc.contributor.authorKhan, K
dc.contributor.authorAkbar, MA
dc.contributor.authorSalam, MA
dc.date.accessioned2017-05-03T14:56:56Z
dc.date.available2017-05-03T14:56:56Z
dc.date.issued2014
dc.identifier.issn2193-1801
dc.identifier.doi10.1186/2193-1801-3-105
dc.identifier.urihttp://hdl.handle.net/10072/69889
dc.description.abstractMathematical modeling of many physical systems leads to nonlinear evolution equations because most physical systems are inherently nonlinear in nature. The investigation of traveling wave solutions of nonlinear partial differential equations (NPDEs) plays a significant role in the study of nonlinear physical phenomena. In this article, we construct the traveling wave solutions of modified KDV-ZK equation and viscous Burgers equation by using an enhanced (G '/G) -expansion method. A number of traveling wave solutions in terms of unknown parameters are obtained. Derived traveling wave solutions exhibit solitary waves when special values are given to its unknown parameters.
dc.description.peerreviewedYes
dc.description.publicationstatusYes
dc.format.extent1578694 bytes
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoeng
dc.publisherSpringerOpen
dc.publisher.placeGermany
dc.relation.ispartofstudentpublicationN
dc.relation.ispartofpagefrom105-1
dc.relation.ispartofpageto105-9
dc.relation.ispartofissue1
dc.relation.ispartofjournalSpringerPlus
dc.relation.ispartofvolume3
dc.rights.retentionY
dc.subject.fieldofresearchPhysical chemistry not elsewhere classified
dc.subject.fieldofresearchcode340699
dc.titleExact traveling wave solutions of modified KdV–Zakharov–Kuznetsov equation and viscous Burgers equation
dc.typeJournal article
dc.type.descriptionC1 - Articles
dc.type.codeC - Journal Articles
dcterms.licensehttp://creativecommons.org/licenses/by/2.0
gro.rights.copyright© 2014 Islam et al.; licensee Springer. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
gro.hasfulltextFull Text
gro.griffith.authorIslam, Md. Hamidul H.


Files in this item

This item appears in the following Collection(s)

  • Journal articles
    Contains articles published by Griffith authors in scholarly journals.

Show simple item record